# SDR SIMA200207002

- Difficulty date: March 1, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, THE PREVIOUS REPAIR AND THE LEFT OMEGA BEAM AT FRAME 20 WERE FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED PREV REPAIR AND CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLER, A PLATE, AND TWO SHIMS.  WORK DONE IAW EMB145 SRM, SRM 145/1142 CHAPTER 53 REV 17, 53-21-10 PAGE 201, AND STANDARD SRM PRACTICES.  (M)
